I recently had an echo as a follow up for a myocardial Infraction I had three years ago. It showed an ejection fraction of 30-35%. It also showed mild diastolic dysfunction. I have been taking 12.5 mg of captopril 3 times a day. My doctor increased my dosage to 25mg 3 times a day. I beleive this is the first times diastolic dysfuction has been on an echo I've had. Is this why the doctor increased the captopril? What will this increase do?
Your doctor increased the ACE inhibitor dose because of the low ejection fraction. The increased does will hopefully help strenghten your heart muscle and improve the ejection fraction. The diastolic dysfunction was probably there previously, but not commented upon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.